# SDR SWAA2019081335838

- Difficulty date: July 17, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: 141A851257
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT WEB CORRODED AT BS. 344+15, STR. 28L BETWEEN STRINGER END FITTING. / R&R WEB IAW SRM & DWG.
